my 3 yr old was on cingulair for 2 weeks... developed gas and upset stomach, loose bowel movements, etc. have been off med for about a week now... still had the gas and loose stool as of last night...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Took 60 mg delayed release for 8 days - stopped and symptoms (abdominal discomfort, now constipated-did have diarrhea, and strange colored stool ...
1 answer • 5 Sep 2011
0 answers • 26 Mar 2012
Hi, I just started 150mg of Wellbutrin Extended Release. Today is day 2. I was just wondering how long does it take for a person to start feeling ...
3 answers • 17 Apr 2012
Is it possible that the side effects can continue or persist even a week after discontinuing the usage of Cefdinir? I was prescibed to take it 10 ...
1 answer • 19 Apr 2012
The side effects seem to be continuing now that I have stopped the chantix. How long will the side effects linger?
2 answers • 3 Sep 2013